A member asked:

Dr prescribed bactrim (sulfamethoxazole and trimethoprim) for sinusitis. what's worst can happen if i don't call dr about my symptoms lower back pain, muscle pain, little stomach cramps?

A doctor has provided 1 answer
Dr. James Burns answered

Specializes in Emergency Medicine

...And just call your doctor. Stomach cramps are common with antibiotics. Not sure about back pain, and muscle pain. May not be related.

Answered Mar 18, 2014

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...